# SDR MASA200400084

- Difficulty date: February 14, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N510MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10101
- Aircraft time: 1,973 hours, 1,357 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

A/C RETURNED TO THE FIELD DUE TO A REPORT OF ELECTRICAL SMOKE SMELL IN THE CABIN.  MX INSPECTED CABIN AND LAV AREAS, TAXIED AND RAN THE A/C TO TAKEOFF POWER.  NO DEFECTS NOTED.  NO PARTS USED.
